Facebook Pixel
ask: 

delay period

By October 5, 2016 - 9:47pm
 
Rate This

i have had two periods in august ..from 17-20 and 30 aug-2nd sep,on 10th&24 august i had sex and took ipills,till now i havent got my period ..again last two days i had sex but with protection ...my nippples r smewat paining when i touch it and white discharge is somewhat more regular than usual last 30 days....what could be the reason for delay of period??should i wait for some time or take any pregnancy test?

Add a Comment1 Comments

HERWriter Guide

Hi Mounika133

Thank you for your post!

Emergency contraceptives are up to 95% effective for women under 176 pounds (it is less effective for women over 165 pounds and ineffective for women over 176 pounds) when taken as prescribed within the first 24 hours, so your risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding. If you don’t get your next period within a week of it’s expected date, a pregnancy test may be necessary although the risk is very low.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-cont...

Best,
Susan

October 6, 2016 - 5:24am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!